| Model Number |
02.12.KA176R |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Aseptic loosening (4883)
| Date of Event |
09/30/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in presenting pain and the cause is unknown.The surgeon originally planned a liner swap and patella replacement, however during the revision the surgeon suspected the femur of being loose.So, at about 7 months from primary the surgeon revised the gmk-spherika implants to hinge implants.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 08 october 2025: lot 2402439: (b)(4) items manufactured and released on 10-july-2024.Expiration date: 2029-jun-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Conclusion: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.